Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4420
Title: Generation of strongly continous semigroups by ellipticoperators with unbounded coefficients in $L^p(\R^n)$
Authors: Lunardi, Alessandra
Vespri, Vincenzo
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Alessandra Lunardi, Vincenzo Vespri, "Generation of strongly continous semigroups by elliptic operators with unbounded coefficients in $L^p(\R^n)$", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996) suppl., pp. 251-279.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996) s.
URI: http://hdl.handle.net/10077/4420
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.28 (1996) s.

Files in This Item:
File Description SizeFormat 
LunardiVespriRendMat28s.pdf294.18 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

783
checked on Feb 17, 2018

Download(s)

341
checked on Feb 17, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.